| Catalog Number |
PTAX4-14-170-2.5-4 |
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
12/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported tortuosity in the vessels below the knee and a severely calcified lesion.The advance 14 lp low profile balloon catheter was advanced from the left groin to the severely calcified and tortuous lesion.However, the device could not pass through the lesion.As a result, pre-dilation was performed with another manufacturer's balloon.The other manufacturer's device could not pass through the lesion either.A third manufacturer's balloon was then used to pass through the lesion and complete the procedure.It was further noted that the catheter was gouged/cut.There were no reported serious injuries to the patient as a result of the product problem.